# SDR ASAA2016052816870

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 35,891 hours, 10,702 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 2020201
- Part serial: 62996296
- Condition: Failed
- Location: Compensator
- Part time: 35,896 hours, 10,703 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REFUELER REPORTED BOTH QTY INDICATOR DROPPED RAPIDLY AFTER COMPLETING REFUEL. ACFT GROUNDED.  PERFORMED A FQIS OPS TEST IAW AMM 28-41-00-710-801.  FOUND COMPENSATOR DATA BAD ON BOTH MAIN TANKS.  PERFORMED A TANK AND COMPENSATOR UNITS TEST IAW AMM 28-41-21-710-801.  FOUND THE COMPENSATOR AND TANK UNIT NR 1 OF BOTH TANK NR 1 AND NR 2 WERE OUT OF LIMITS.  REPLACED THE NR 1 TANK COMPARTMENT PROBE AND NR 1 TANK UNIT IAW AMM 28-41-21.  REPLACED THE NR 2 TANK COMP PROBE AND NR 1 TANK UNIT IAW AMM 28-41-21. REFERENCE TASK CARD 800-28EA-16443-1 FOR ACCESS PANEL OPENING/CLOSING, AND PLT DEFERRAL FOR THE PANEL RE-TORQUES.  THE FQIS NOW CHECKS GOOD IAW TEST AMM 28-41-00-730-801.  FQIS COMPARISON CHECK/GROUND ETOPS VERIFICATION COMPLETED IAW AMM 28-41-00-720-801.
